Alert archive / Louisiana / Flash Flood Warnings in 2024

Flash Flood Warning 21, NWS Shreveport, LA

April 10, 2024Grant Parish, Natchitoches Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this flash flood warning at Apr 10, 2024, 2:19 AM CDT for Grant Parish, Natchitoches Parish, Winn Parish, Louisiana. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2024, 2:19 AM CDT (07:19 UTC)
Expired
Apr 10, 2024, 7:15 AM CDT
In force
5 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Grant Parish, LA, Natchitoches Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 47 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 5:00 AM CDTFLASH FLOODColfax, LAHigh water covered Ash Street and Lake Street in Colfax.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 161 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2024-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2024-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

044 
WGUS54 KSHV 100719
FFWSHV
LAC043-069-127-101015-
/O.NEW.KSHV.FF.W.0021.240410T0719Z-240410T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
219 AM CDT Wed Apr 10 2024

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Grant Parish in north central Louisiana...
  Southern Winn Parish in north central Louisiana...
  Southern Natchitoches Parish in northwestern Louisiana...

* Until 515 AM CDT.

* At 219 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Natchitoches, Colfax, Montgomery, Provencal, Natchez, Dry Prong, 
  Georgetown, Atlanta, Aloha, Chopin, Cloutierville, Lake Iatt, 
  Melrose, Bermuda, Cypress, Gorum, Williana, Flora, Bellwood and 
  Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3181 9236 3177 9235 3141 9255 3139 9266
      3140 9269 3145 9268 3145 9271 3147 9271
      3150 9268 3152 9272 3139 9291 3137 9291
      3137 9295 3135 9295 3136 9324 3154 9324
      3154 9334 3160 9334 3194 9231 3186 9232

FLASH FLOOD...RADAR INDICATED

$$

09
1 follow-up statement
116 
WGUS54 KSHV 101001
FFWSHV
LAC043-069-127-101215-
/O.EXT.KSHV.FF.W.0021.000000T0000Z-240410T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
501 AM CDT Wed Apr 10 2024

The National Weather Service in Shreveport has extended the

* Flash Flood Warning for...
  Grant Parish in north central Louisiana...
  Southern Winn Parish in north central Louisiana...
  Southern Natchitoches Parish in northwestern Louisiana...

* Until 715 AM CDT.

* At 501 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Natchitoches, Colfax, Montgomery, Provencal, Natchez, Dry Prong, 
  Georgetown, Atlanta, Aloha, Chopin, Cloutierville, Lake Iatt, 
  Melrose, Bermuda, Cypress, Gorum, Williana, Flora, Bellwood and 
  Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3181 9236 3177 9235 3141 9255 3139 9266
      3140 9269 3145 9268 3145 9271 3147 9271
      3150 9268 3152 9272 3139 9291 3137 9291
      3137 9295 3135 9295 3136 9324 3154 9324
      3154 9334 3160 9334 3194 9231 3186 9232

FLASH FLOOD...RADAR INDICATED

$$

09

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 12:54 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 10, 12:54 AM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1254 AM CDT Wed Apr 10 2024

...New AVIATION...

.UPDATE...
Issued at 855 PM CDT Tue Apr 9 2024

An upper level trough resides over far W TX this evening,
continuing to allow for SW flow aloft downstream of it across the
ArkLaTex region. Near the surface, a boundary is draped from
roughly southern TX into Central Louisiana, with another frontal
boundary across the OK/TX border extending into the Ozarks.

With this pattern in place, perturbations within the SW flow aloft
are helping to enhance lift along the sfc frontal boundaries
within a moist and unstable environment. For tonight, expect
widespread heavy rainfall, with a severe weather threat. As of
9PM, a line of strong thunderstorms was pushing across far Deep
East TX into much of Central and Northern LA. Given decent low
level shear and helicity along and ahead of the line of storms,
along with radar trends depicting some supercell-like development
embedded within the line, have opted to extend the Tornado Watch
across E TX and central LA through 11 PM. These storms will also
likely pose a threat for flash flooding as they move east. Areas
in the wake of this line will see a welcomed break in the heavy
rainfall briefly into the overnight period, however, residual
flooding is likely to be present.

Within the next few hours, expect another area of convection to
blossom across southern TX and push east towards the CWA after
midnight and towards daybreak. Some uncertainty exists within the
northern extent of this round of convection, but given where the
boundary is currently located, think this convection will a pose a
threat to Deep E TX and Central LA (although it may stay just
south of the CWA). An organized line may develop within this
convection, causing concern for a damaging wind threat. In
general, despite lower confidence in the convective trends into
Wednesday, confidence is higher in another round of heavy rain,
which will continue the threat for additional flooding. The threat
for heavy rainfall is expected to gradually end Wednesday
afternoon and evening. Previous discussion is included below with
more detail.

Kovacik

&&

.SHORT TERM...
(This evening through Wednesday Night)
Issued at 250 PM CDT Tue Apr 9 2024

Looks like a couple of rounds of severe weather on tap over the
next 24 hours or so, along with more heavy rainfall. First thing
first...a potent MCS, with a very pronounced comma-head, has
develop across Rusk County in East Texas. This feature will
continue to push in a east-northeast direction over the next
several hours. SPC has issued a Tornado Watch, generally along
I-20 over all of our East TX counties and Louisiana parishes to
account for this.

We will probably see a brief break in severe activity behind this
feature, although some light to moderate rainfall may continue.
However, strong to severe storms will return overnight in to early
Wednesday morning. Short-term progs all continue to suggest the
development of QLCS across South Texas tonight ahead of a closed
trough shifting east through the southern Panhandle of Texas. This
QLCS is expected to rapidly intensify and move northeastward,
eventually making it into our East Texas and Louisiana zones just
south of the I-20 corridor overnight into early Wednesday
morning. SPC has highlighted this with an Enhanced Risk for most
of the aforementioned locations, with a Moderate Risk across a
small portion of our Central Louisiana parishes. All modes of
severe weather remain a risk, including isolated tornadoes and
flash flooding from additional heavy rainfall. We will likely get
dry slotted behind these storms during the day on Wednesday for a
few hours. However, more storms are possible as the closed trough
moves into the region, especially north of I-20 closer to the
track of the closed trough. Hail would likely be the higher
threat, as most of that convection should be elevated. Drier and
noticeably cooler weather will move into the area late Wednesday
night, as the trough and associated cold front move out of the
region.

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 250 PM CDT Tue Apr 9 2024

A dry northwesterly flow will settle over the region on Thursday
in wake of the frontal and trough passage. It's likely a Wind
Advisory may be needed in some locations, as a tight pressure
gradient will make for very gusty northwest winds. The winds will
diminish by Friday as upper ridging moves into the Southern Plains
and Lower Mississippi Valley.T he ridge flattens by next weekend,
but quiet conditions will prevail on Saturday and Sunday. Small
rain chances return to the forecast on Monday ahead of another
upper trough. /20/

&&

.AVIATION...
(06Z TAFS)
Issued at 1246 AM CDT Wed Apr 10 2024

A complex of strong to severe thunderstorms continues from Deep
East Texas into Central and Northeast Louisiana. The strongest
portions of this round of convection should move east of KMLU and
out of the area by 10/12z. Back to the west, more scattered
thunderstorms are already moving into portions of East Texas and a
second complex of strong to severe convection may affect KLFK and
Deep East Texas eastward into Central Louisiana after daybreak.
Dry slotting is expected to result in a break in the precip for a
few hours across much of the area, but more thunderstorms wrapping
around an upper trough will move from west to east across the area
affecting all TAF sites after 10/16z. Hail will be a concern with
this activity. The precip should finally begin to diminish from
southwest to northeast late in the period. As the upper low and an
associated cold front move across the region after 10/16z, winds
will become northwesterly and be quite gusty, possibly approaching
30 kts at times across Southeast Oklahoma, East Texas, and
portions of Southwest Arkansas and Western Louisiana.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  73  49  79 /  20   0   0   0
MLU  54  73  48  77 /  30  10   0   0
DEQ  48  70  42  76 /  50   0   0   0
TXK  52  71  46  77 /  50   0   0   0
ELD  50  72  45  77 /  40  10   0   0
TYR  51  72  48  78 /  10   0   0   0
GGG  52  72  47  78 /  20   0   0   0
LFK  52  75  48  80 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through this evening for ARZ050-051-059>061-070>073.

LA...Flood Watch through this evening for LAZ001>006-010>014-017>022.

OK...Flood Watch through this evening for OKZ077.

TX...Flood Watch through this evening for TXZ096-097-108>112-124>126-
     136>138-149>153-165>167.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...09
Hazardous weather outlook, Apr 9, 3:13 PM CDT, 11 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
313 PM CDT Tue Apr 9 2024

LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-101200-
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-
La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
313 PM CDT Tue Apr 9 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...
...TORNADO WATCH 95 IN EFFECT UNTIL 9 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for north central Louisiana,
northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will continue to develop and spread east
across Deep East Texas and much of North Louisiana this afternoon and
early evening, with the threat for damaging winds, hail, and isolated
tornadoes. The threat for locally heavy rainfall and flash flooding
will also continue across the area this afternoon and tonight, with
additional shower and thunderstorm development expected even in wake
of these storms from Deep East Texas into North Louisiana. A second
complex of strong to severe thunderstorms is expected to enter
portions of Deep East Texas shortly before daybreak Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The heavy rainfall and flood theat should begin to taper off from
west to east across the region Wednesday, although the potential for
severe thunderstorms will continue through midday across North
Louisiana before ending. Damaging winds, hail, and isolated tornadoes
will remain possible through midday with this second line of strong
to severe thunderstorms, with the rains finally diminishing from west
to east Wednesday night with the passage of a strong upper level
disturbance.

Additional rises from recent rainfall will continue to impact area
waterways with crests likely not reached until the end of the work
week, the upcoming weekend or next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon through
tonight.

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124>126-101200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-
Cass-Wood-Upshur-Marion-
313 PM CDT Tue Apr 9 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This afternoon and tonight.

Showers and embedded thunderstorms will continue to affect Northeast
Texas and Southern Arkansas this afternoon and evening, with
additional heavy rainfall possible over these areas. While
diminishing across Northeast Texas this evening, additional shower
and thunderstorm redevelopment is expected through tonight over much
of Southern Arkansas, which may result in a flood threat. Another
complex of showers and thunderstorms will move into Northeast Texas
and Southern Arkansas around and after daybreak Wednesday, which may
result in additional heavy rainfall and flooding over these areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms, some of which may be strong, will be
ongoing Wednesday morning across Southern Arkansas, and may be
capable of producing locally gusty winds and heavy rainfall, which
may result in flooding. These threats will begin to diminish by early
Wednesday afternoon, although scattered rains will linger through
Wednesday night before diminishing from west to east late.

Additional rises from recent rainfall will continue to impact area
waterways with crests likely not reached until the end of the work
week, the upcoming weekend or next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight for
Southern Arkansas.

15

In the hours before

Special weather statement, Apr 9, 9:44 PM CDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
944 PM CDT Tue Apr 9 2024

LAZ017-TXZ167-100315-
Sabine LA-Sabine TX-
944 PM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SABINE PARISH IN
NORTHWESTERN LOUISIANA AND SOUTHEASTERN SABINE COUNTIES THROUGH 1015
PM CDT...

At 944 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Toledo Bend Dam, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Columbus and Fairmount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Louisiana...and eastern Texas.

&&

LAT...LON 3118 9360 3117 9372 3130 9379 3149 9361
      3132 9341 3128 9344 3128 9353 3125 9354
      3124 9356 3123 9354 3122 9355 3120 9354
      3119 9355 3117 9358
TIME...MOT...LOC 0244Z 236DEG 27KT 3123 9368

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

53
Local storm report, Apr 9, 10:06 PM CDT, 4 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1006 PM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     Tstm Wnd Dmg     13 SW Florien           31.30N 93.61W
04/09/2024                   Sabine             LA   911 Call Center

            multiple trees and power lines down at Kites
            Marina.

&&

AS
Special weather statement, Apr 9, 10:12 PM CDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1012 PM CDT Tue Apr 9 2024

LAZ017-018-100345-
Natchitoches LA-Sabine LA-
1012 PM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN NATCHITOCHES AND
SOUTHEASTERN SABINE PARISHES THROUGH 1045 PM CDT...

At 1012 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hornbeck, or 10 miles northwest of Anacoco, moving northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Many, Florien, Fisher, Robeline, Kisatchie, Mount Carmel, and
Negreet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Louisiana.

&&

LAT...LON 3153 9361 3172 9328 3136 9303 3137 9304
      3136 9339 3128 9344 3128 9348
TIME...MOT...LOC 0312Z 236DEG 27KT 3136 9346

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

53
Special weather statement, Apr 9, 10:46 PM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1046 PM CDT Tue Apr 9 2024

LAZ018>020-100415-
Winn LA-Natchitoches LA-Grant LA-
1046 PM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GRANT...SOUTHERN
NATCHITOCHES AND SOUTHWESTERN WINN PARISHES THROUGH 1115 PM CDT...

At 1045 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Hutton, or 15 miles south of Natchitoches, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Natchitoches, Colfax, Montgomery, Provencal, Natchez, Clarence,
Robeline, Cloutierville, Melrose, Grand Ecore, Bellwood, Chopin, St.
Maurice, Flora, Cypress, Bermuda, Aloha, Gorum, and Hagewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for north central
and northwestern Louisiana.

&&

LAT...LON 3137 9312 3152 9324 3154 9324 3165 9334
      3171 9334 3171 9338 3190 9295 3141 9257
      3139 9265 3141 9267 3140 9269 3145 9268
      3145 9271 3147 9269 3152 9272 3142 9285
      3142 9287 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 0345Z 234DEG 38KT 3150 9307

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 9, 11:21 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1121 PM CDT Tue Apr 9 2024

LAZ018>020-022-100445-
Winn LA-La Salle LA-Natchitoches LA-Grant LA-
1121 PM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT GRANT...SOUTHEASTERN
NATCHITOCHES...CENTRAL LA SALLE AND SOUTHWESTERN WINN PARISHES
THROUGH 1145 PM CDT...

At 1121 PM CDT, Doppler radar was tracking a strong thunderstorm near
Montgomery, or 9 miles north of Lena, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Natchitoches, Winnfield, Ball, Colfax, Montgomery, Natchez, Clarence,
Pollock, Dry Prong, Georgetown, Calvin, Atlanta, Cloutierville,
Melrose, Rogers, Catahoula Lake, Chopin, St. Maurice, Joyce, and Lake
Iatt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for north central
and northwestern Louisiana.

&&

LAT...LON 3147 9219 3139 9266 3141 9267 3140 9270
      3145 9268 3145 9271 3147 9269 3152 9272
      3139 9290 3179 9309 3207 9269 3150 9209
TIME...MOT...LOC 0421Z 234DEG 38KT 3158 9283

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 10, 12:44 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1244 AM CDT Wed Apr 10 2024

TXZ152-165-166-100615-
Angelina TX-Nacogdoches TX-San Augustine TX-
1244 AM CDT Wed Apr 10 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN NACOGDOCHES...
SOUTHEASTERN ANGELINA AND SOUTHWESTERN SAN AUGUSTINE COUNTIES THROUGH
115 AM CDT...

At 1243 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Rockland, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Zavalla, Dolan, and Shawnee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for eastern Texas.

&&

LAT...LON 3104 9449 3104 9451 3106 9453 3106 9455
      3107 9458 3107 9459 3109 9463 3139 9447
      3125 9419 3105 9438 3104 9444 3103 9447
TIME...MOT...LOC 0543Z 210DEG 36KT 3108 9451

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

05

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:49 PM CDTSpecial Weather StatementSHVRed River26 min
Apr 9, 8:10 PM CDTSevere Thunderstorm WarningSHVSabine50 min
Apr 9, 8:18 PM CDTSpecial Weather StatementSHVBienville42 min
Apr 9, 8:42 PM CDTSpecial Weather StatementSHVRed River33 min
Apr 9, 8:49 PM CDTTornado WarningSHVSabine26 min
Apr 9, 8:50 PM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn11 days
Apr 9, 8:57 PM CDTRiver Flood WarningSHVDe Soto10 days
Apr 9, 9:00 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine45 min
Apr 9, 9:09 PM CDTRiver Flood WarningSHVBienville, Bossier14 days
Apr 9, 9:12 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster48 min
Apr 9, 9:23 PM CDTFlash Flood WarningSHVSabine5 hr
Apr 9, 9:33 PM CDTSpecial Weather StatementSHVRed River27 min
Apr 9, 10:12 PM CDTSpecial Weather StatementSHVSabine33 min
Apr 9, 10:41 PM CDTAreal Flood AdvisorySHVBienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more3 hr
Apr 9, 10:46 PM CDTSpecial Weather StatementSHVNatchitoches29 min
Apr 9, 11:04 PM CDTFlash Flood WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Winn3 hr
Apr 9, 11:21 PM CDTSpecial Weather StatementSHVGrant, Winn24 min
Apr 10, 12:47 AM CDTFlash Flood WarningSHVCaldwell, Grant, LaSalle13 hr
Apr 10, 1:34 AM CDTFlash Flood WarningSHVCaldwell, Jackson, Ouachita5 hr
Apr 10, 10:03 AM CDTRiver Flood WarningSHVCaddo10 days
Apr 10, 2:49 PM CDTWind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more28 hr
Apr 10, 4:23 PM CDTAreal Flood AdvisorySHVCaddo3 hr
Apr 10, 5:05 PM CDTSpecial Weather StatementSHVDe Soto40 min

Nearby

Flash Flood Warnings in Louisiana, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.